# SDR SCNA20171218319

- Difficulty date: December 18, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 35,794 hours, 14,632 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Rt Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW RT AILERON CABLES CORRODED. REMOVED, REPLACED & OP CHECKED.
